Motrin Platinum Muscle & Body’s dual action formula quickly relieves body pain, and relaxes tense muscles.
Ibuprofen 200 mg
methocarbamol 500 mg
Carnauba wax, colloidal silicon dioxide, FD&C yellow no. 6, hypromellose, microcrystalline cellulose, povidone, sodium lauryl sulphate, sodium starch glycolate, stearic acid, triacetin.
Keep out of reach of children.
This package contains enough medicine to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician. Do not take Robax Platinum if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.
Consult your physician before taking Robax Platinum if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. If pregnant or nursing, consult your physician before taking Robax Platinum. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Robax Platinum, discontinue use immediately and contact a physician.
In case of accidental overdose: call a Poison Control Centre or a doctor at once, even if there are no symptoms. Warning: May cause drowsiness or dizziness. Exercise caution in operating machinery or motor vehicles. Avoid alcohol. Consult your physician if symptoms persist for more than 5 days.
Store at room temperature (15°- 30°C). Protect from light.
Adult Dosage (12 years and older): 1 or 2 caplets every four to six hours, as needed. Do not exceed six caplets in 24 hours, unless directed by a physician.
Muscle relaxants, like methocarbamol in Motrin Platinum, can interact with other medications, vitamins, or herbs you may be taking. An interaction is when a substance changes the way another medication works. This can be harmful or prevent the medications from working well.
To help avoid interactions, speak with your doctor or one of pharmacists. We can limit potential medications interactions with care by helping to personalize medications to you. Be sure to tell our pharmacists about all medications, vitamins, or herbs you’re taking. To find out how this drug might interact with something give one of our pharmacists a call.
Drinking alcohol can increase the sedating effect of this drug and many others. If you drink alcohol, it is important to let your doctor and our pharmacy team know.
Interactions that increase the risk of side effects:
Taking Motrin Platinum with certain drugs that also cause drowsiness raises your risk of this side effect. Examples of these drugs include:
Anxiety drugs: such as lorazepam, diazepam, clonazepam, or alprazolam.
Pain killers: particularly opiates such as oxycodone, hydromorphone, hydrocodone, tramadol, codeine or morphine.
Certain antidepressants: such as amitriptyline, nortriptyline, doxepin, and imipramine.
Antipsychotics: such as chlorpromazine, haloperidol, ripseridone, olanzapine or quetiapine
Over-the-counter products: such as kava-kava, valerian root, gravol (dimenhydrinate) or Benadryl (diphenhydramine).
*This is few examples of potential interactions. If you would like to learn more about if Motrin Platinum is right for you please speak to one of our pharmacy team members
Warnings for other groups:
For pregnant women: Methocarbamol found in Motrin Platinum is a category C pregnancy drug. That means two things:
Research in animals has shown adverse effects to the fetus when the mother takes the drug.
There haven’t been enough studies done in humans to be certain how the drug might affect the fetus.
Talk to your doctor if you’re pregnant or planning to become pregnant. This drug should be used only if the potential benefit justifies the potential risk to the fetus.
For women who are breastfeeding: Methocarbamol may pass into breast milk and may cause side effects in a child who is breastfed. Talk to your doctor if you breastfeed your child. You may need to decide whether to stop breastfeeding or stop taking this medication.
For seniors: The kidneys of older adults may not work as well as they used to. This can cause your body to process drugs more slowly. As a result, more of a drug stays in your body for a longer time. This raises your risk of side effects. It may be wise to start on a lower dose or a different dosing schedule. This can help keep levels of this drug from building up too much in your body.
For children: This medication should not be used in people younger than 16 years of age.